| Model Number |
AF02 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the during intraop in attachment the bur could not be inserted.At the time of the report, there was no known impact to the patient.Additional information was received stating that there were broken bearings inside the device.
Additional Manufacturer Narrative
H3: product analysis # (b)(4): evaluation determined that the bur could not be inserted.The likely cause of failure is bearing detached.It was also noted laser marking faded.This regulatory report is being submitted due to retrospective review through capa 672570.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.